bad side effects, antidepressants
Celexa! I was fine (no side effects, but it also was not helping my PTSD problems) at 10mg, but because it wasn't effective yet my dr raised it to 20mg, then 40mg, and finally the highest recommended dose of 60mg. Well, oh my goodness! All of a sudden I was having extreme agitation. I felt like bugs were crawling on me. I was covered in goosebumps, but I was sweating and I felt chills like you wouldn't believe. I wasn't just having suicidal thoughts... I was obsessed! I didn't act on it but I did spend a minimum of 7hrs a day thinking about diff ways to do it, diff ways it would effect those I love, where I would do it, how, when, I'd write out suicide notes for hours! It was AWFUL!!! My doctor promptly decreased the does (eventually switching meds) and I felt "fine" again! He said it's not an uncommon reaction for that pill at that high of a dose. For some reason it it completely fine at lower doses. But yeah, because of that experience, I have to say Celexa is the worst antidepressant I've ever been on! (And that is a LONG <20+> LIST!)... Good luck. Melinda
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2012 • 2 answers
Posted 27 Jul 2013 • 1 answer
Posted 7 Dec 2014 • 3 answers
Spiriva - Does Spirvia make you feel nauseaus at all times or just when you are first prescribed it?
Posted 14 May 2016 • 0 answers
Posted 4 Oct 2016 • 0 answers